| Model Number |
SC-1200 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient underwent an implantable pulse generator (ipg) replacement due to difficulty charging.Reeducation was attempted.No patient complications were reported.The patient was reported to be alert and oriented postoperatively with no complications.The explanted device was not returned for analysis due to hospital policy.
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate based on the date the manufacturer became aware of the event.